# SDR HEEA087196

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Seal
- Condition: Leaking
- Location: Support
- Component: Support
- Component part number: 406040500119
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX SUPPORT SEAL LEAKING. REPAIRED.
